Princeton University Library Catalog

The Hodge-Laplacian : boundary value problems on Riemannian manifolds / Dorina Mitrea [and three others].

Author:
Mitrea, Dorina, 1965- [Browse]
Format:
Book
Language:
English
Published/​Created:
  • Berlin ; Boston : De Gruyter, [2016]
  • ©2016
Description:
ix, 516 pages : illustrations ; 25 cm.
Series:
  • De Gruyter studies in mathematics ; 64. [More in this series]
  • De Gruyter studies in mathematics ; volume 64
Bibliographic references:
Includes bibliographical references (pages 501-506) and indexes.
Subject(s):
ISBN:
  • 9783110484397 (set : hbk. acid-free paper)
  • 3110484390 (set : hbk. acid-free paper)
  • 9783110482669 (hbk. : acid-free paper)
  • 3110482665 (hbk. : acid-free paper)
LCCN:
2016033433
OCLC:
  • 951452997
  • 961155450
Other standard number:
  • 40026548576
Other views:
Staff view